Apr 12, 1999
I have seen other questions in the past about brusing. Is this something that starts to happen when you get HIV?? Do you start brusing easy? Please answer this quetion. Thank you.
Response from Dr. Holodniy
Bruising is a very nonspecific sign. It can be related to a variety of diseases, or taking medications like aspirin. MH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.